# SDR CHQA200600045

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 7,506 hours, 6,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT HAND AFT EXTERIOR EMERGENCY LIGHT BULB IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
